# SDR AWXA200501149

- Difficulty date: September 29, 2005
- Submitted: October 3, 2005
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 57,645 hours, 40,520 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Failed
- Location: Windshiled Heat
- Part time: 27,467 hours, 17,228 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, CREW REPORTED THAT F/O'S WINDOW ARCING & BEGAN TO CRACK.  DIVERTED & LANDED WITHOUT FURTHER INCIDENT.  MX R & R F/O'S NR 1 WINDOW IAW AMWEST TASK CARD R1B56001.  ALSO, R & R FORWARD WINDOW HEAT CONTROL, FOR PRECAUTIONARY PURPOSES, IAW BOEING 737-300 MM 30-41-11-4.  OPS TESTS GOOD.  UPON TEARDOWN ON WINDOW HEAT CONTROLLER, FOUND COLD SOLDER JOINT ON SCR DRIVER CIRCUIT CAUSING INTERMITTENT OPERATION.  VENDOR REWORKED PC BOARD.  VENDOR REPAIRED UNIT IAW KOITO CMM 30-40-03 REV. 6.  WINDOW WAS SCRAPPED AT VENDOR.
